# SDR AALA202011309014

- Difficulty date: November 25, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,056 hours, 14,835 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367160600000
- Condition: Delaminated
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CABIN FLOOR PANEL 231ZH DELAMINATED.  REPLACED FLOOR PANEL 231ZH, PER A321 SRM 53-02-00-300-11.
